Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Burning on the thighs due to friction between thighs with burning feeling on private parts and anus, taken desitine. What else can be done?

I walk 2 miles 4 times a week, but last week I got a real bad rash or burn since my thighs rub together (I wear shorts). I bought Desitine. it helped with my thighs but not the burning feelin��g on the OUTSIDE of my private parts and my anal and where the elastic of panties go. I can t walk!! it hurts,it burns! if feels like I have super tight panties going up, that its cutting me down there and the burning feels like I put jalapeno down there. Plse help. it hurts!
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi burning of the thighs due to friction can be can be candidial or can be cured by atarax 25mg at night.antibiotic twice daily and application of absorb dusting powder in the morning and use of ketaconazole cream in the night can cure the condition.use of flucanozole weekly once can also help to also cure the condition
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor